Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 19, NWS St. Louis, MO

May 17, 2010Adams County, Illinois

NWS St. Louis, MO issued this flash flood warning at May 17, 2010, 12:53 AM CDT for Adams County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2010, 12:53 AM CDT (05:53 UTC)
Expired
May 17, 2010, 7:00 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

County Adams County, IL

The radar

The St Louis radar (KLSX), 153 km from the middle of the area, began a volume at 05:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 5.9 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2010-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2010-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1411 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

816 
WGUS53 KLSX 170553
FFWLSX
ILC001-171200-
/O.NEW.KLSX.FF.W.0019.100517T0553Z-100517T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1253 AM CDT MON MAY 17 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ADAMS COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 700 AM CDT

* AT 1247 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED AN AREA OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
  DOPPLER RADAR ESTIMATES THAT OVER 3 INCHES OF RAIN HAS FALLEN OVER 
  CENTRAL AND NORTHEASTERN PORTIONS OF ADAMS COUNTY...WITH LESSER 
  AMOUNTS OVER OTHER PARTS OF THE COUNTY

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  QUINCY...BEVERLY...CAMP POINT...CLAYTON...FALL CREEK...GOLDEN...
  MENDON AND PAYSON.

MILL CREEK AND THE NORTH BRANCH OF MCKEE CREEK...AS WELL AS HONEY 
CREEK AND MISSOURI CREEK HAVE BEEN ESPECIALLY HARD HIT.  PEOPLE WHO 
LIVE NEAR THESE STREAM BASINS SHOULD WATCH FOR RISING WATER AND MOVE 
TO HIGHER GROUND IF FLOODING IS OBSERVED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4020 9092 3977 9092 3976 9137 3980 9138
      3987 9145 3993 9143 4002 9149 4013 9152
      4020 9151

$$

CARNEY
1 follow-up statement
744 
WGUS73 KLSX 170957
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
457 AM CDT MON MAY 17 2010

ILC001-171200-
/O.CON.KLSX.FF.W.0019.000000T0000Z-100517T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-
457 AM CDT MON MAY 17 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ADAMS COUNTY UNTIL 700
AM CDT...

AT 449 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THAT 
THE HEAVY RAIN HAD ENDED.  HOWEVER...RADAR ESTIMATED THAT OVER 3 
INCHES OF RAIN FELL IN CENTRAL ADAMS COUNTY NEAR PALOMA EARLIER IN 
THE NIGHT. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH 
FLOODING TO OCCUR.

THE STREAM GAGE ON BEAR CREEK IS SHOWING A RAPID RISE FROM THIS 
HEAVY RAIN.  MILL AND MCKEE CREEKS WILL LIKELY SEE SIGNIFICANT RISES 
AS WELL. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...QUINCY...BEVERLY...CAMP POINT...CLAYTON...FALL 
CREEK...GOLDEN...MENDON AND PAYSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4020 9092 3977 9092 3976 9137 3980 9138
      3987 9145 3993 9143 4002 9149 4013 9152
      4020 9151

$$

CARNEY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at May 16, 9:00 PM CDT, 3 hours 53 minutes earlier.

Area forecast discussion, May 16, 9:00 PM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
900 PM CDT SUN MAY 16 2010

.UPDATE...
/900 PM CDT SUN MAY 16 2010/

AREA OF RAIN HAS BEEN SHUNTED TO THE N IN ANTICIPATION OF LIKELY
MID LEVEL LO TRACK THRU NRN/CNTRL MO. THIS SHOULD ALLOW RAIN TO
PERSIST IN THE NRN FA THRU THE NIGHT WITH SOME NEW DEVELOPMENT
ALG ITS SRN EDGE TOWARDS I-70 LATER TONIGHT WITH APPROACH OF MID
LEVEL LO. HANDLING OF THIS SYSTEM APPEARS TO BE VERY SIMILAR TO A
COOL SEASON STORM AND ITS DEFORMATION PCPN DEVELOPMENT. SO HIGHEST
POPS N REMAINDER OF NIGHT WITH THIS AREA OF RAIN BEING DRAGGED TO
THE S A LITTLE HEADING INTO MONDAY AS DEEPER NLY FLOW DEVELOPS
BHND THE MID LEVEL LO PASSAGE. ISOLD THUNDER STILL POSSIBLE WHERE
SPORADIC CG STRIKES OBSERVED ON LDS. TRIMMED POPS S OF I-70 QUITE
A WAYS BACK...WHERE MODEL PERFORMANCE WAS POOR AND NO HELP...AND
BELIEVE NEW PCPN WILL BE HARD TO GENERATE EXCEPT WHAT CAN BE
PRODUCED FROM VORT LOBE ROTATING AROUND THE SRN SIDE OF THE MID
LEVEL LO THRU FAR SWRN MO ATTM. THIS WILL BEAR WATCHING...BUT
FOR NOW CHC/SCT POPS SEEMS PRUDENT. OTHERWISE...NO OTHER BIG
CHANGES.

TES

&&

.DISCUSSION...
/328 PM CDT SUN MAY 16 2010/

SHORT-TERM (TNGT - TUE NGT)...

GREATEST DIFFICULTY IN THE GOING FCST IS WHERE THE BEST CHCS EXIST
FOR PRECIP...AND THE POTENTIAL FOR FLOODING. OVER THE PAST SEVERAL
DAYS MUCH OF THE RGN HAS SEEN WELL OVER 2 INCHES OF RAINFALL LENDING
TO INCREASED RUNOFF INTO SWOLLEN RIVERS...CREEKS...AND STREAMS. BUT
WITH PRESENT MESOANAYSIS AND RADAR TRENDS...WITH BETTER INSTABILITY
FURTHER SOUTH...FEEL THE SYSTEM IS WINDING DOWN AS IT BEGINS TO
EJECT EWD AND THREAT FOR HEAVY RAINS IS DIMINISHING. HAVE DECIDED TO
FOREGO A FLOOD WATCH. WILL NOT RULE OUT THE POTENTIAL FOR FLOODING
ALONG SMALL CREEKS AND STREAMS OVRNGT INTO MONDAY AS THE SYSTEM
SLOWLY EXITS OUT...BUT DO NOT FORSEE ANY MAJOR THREAT.

OTHERWISE MDLS SUCCINCT IN EJECTING NRLY STACKED LOW PRES CENTER EWD
INTO THE OH RVR VLY INTO MID-WEEK...YET THERE ARE NOTABLE TIMING AND
PLACEMENT ISSUES. THOUGH SOLNS VARY IN REGARDS TO QPF OUTPUT...
CONFIDENT THAT AS THE H5 TROF TRANSLATES THRU THE BI-STATE RGN MAIN
VORT MAX AND DIFFLUENT FLOW ALOFT SHOULD LEND TO CONTINUED PRECIP
DVLPMNT.  SUFFICIENT MOISTURE WITHIN LOW-MID LVLS IS PREVALENT ALONG
AND SOUTH OF THE H85 FRNTL BNDRY ACRS THE IA-MO BORDER THRU CNTRL IL
AS PER THE 12Z ASSOC UPR LVL ANALYSIS...AND MDL SOUNDINGS EMPHASIZE
PWATS ON THE ORDER OF 1-1.5 INCHES.

SO FOR TONIGHT...STACKED LOW CNTR WILL WOBBLE EWD ACRS THE BI-STATE
RGN AND INTO THE OHIO RVR VLY.  MAIN VORT LOBE WILL TRANSLATE ACRS
THE FA RGN ALLOWING FOR SUFFICIENT FORCING AND MOIST CONV TO
CONTINUE LIKELY POPS THRU 12Z.  INSTABILITY HAS ALREADY WEAKENED AS
ILLUSTRATED PER 19Z RUC MESOANALYSIS WITH MUCAPES OF 100-500 J/KG
RETREATING SWD ACRS SRN MO-IL.  HAVE LIMITED THUNDER THRU THE OVRNGT
PD AS INSTABILITY IS EXPECTED TO CONTINUE WEAKENING...WITH ISOLATED
CHCS ACRS SE MO AND EAST OF THE MS-RVR VLY.  DO NOT EXPECT TEMPS TO
VARY MUCH AND EXPECT SIMILAR TRENDS AS PREV EVNG WITH TONIGHTS LOWS
A DEGREE OR TWO COOLER.  WITH SUFFICIENT BNDRY LYR MOISTURE AND
COOLING TEMPS HAVE INTRODUCED PATCHY FOG THRU THE OVRNGT INTO EARLY
MRNG PD...ANTICIPATE MIST TO LIMIT VSBYS AND THIS IS ALREADY SEEN IN
UPSTREAM OBS ON THE BACKSIDE OF THE STACKED LOW.

MONDAY...STACKED LOW CONTINUES EWD ALONG WITH BETTER UPR LVL
FORCING.  HAVE CHC POPS MORE FOR THE EXTREME WRN FA WHEREAS LIKELIES
REMAIN ELSEWHERE...ESPECIALLY FOR THE MRNG PD.  DO NOT ANTICIPATE
ANY THUNDER AS INSTABILITY WILL BE ABSENT. THEREAFTER DRIER AIR
ALOFT WILL BEGIN TO ROTATE SWD THRU THE FA RGN THRU EVNG
DIMINISHING PRECIP CHCS. THERE IS STILL SOME DISCREPANICES AS TO
HOW EFFECTIVELY PRECIP WILL ROTATE ON THE BACKSIDE OF THE
DEPARTING LOW...NEVERTHELESS CONFIDENT SOME LINGERING LIGHT PRECIP
WILL REMAIN INTO EVNG TRANSLATING INTO EXTREME ERN FA OVRNGT.
CLOUDS AND ATTENDANT PRECIP WILL KEEP DAYTIME HIGHS BELOW NORMAL.
WILL NEED TO EVALUATE WHETHER PATCHY FOG WILL DVLP ACRS THE FA AS
THE LOW-LVLS WILL BE SUFFICIENTLY MOIST WITH A COOLER AIRMASS
ADVECTING INTO THE RGN WITH NIGHTTIME LOWS AROUND 50F RGN-WIDE.

TUESDAY...SFC RIDGE OF HIGH PRES WILL ROTATE SWD IN WAKE OF THE
DEPARTING STACKED LOW.  MDL SOLNS FAIRLY SUCCINCT IN ADVECTING H5
RIDGE EWD INTO THE FCST AREA KEEPING THE MID-WEEK PD DRY AHEAD OF
THE POTENTIAL LATE-WEEK WET WX MAKER.  WINDS WILL REMAIN LGT AND VRB
SLOWLY VEERING SELY...SO ANTICIPATE TEMPS TO REBOUND INTO THE LOW
70S.

EXTENDED (WED - SUN NGT)...

CONFIDENCE LESSENS AS GUIDANCE HAS FLIPPED TO A WETTER SCENARIO FOR
THE END OF THE WEEK WITH A DRY WEEKEND...COMPLETELY OPPOSITE OF
YESTERDAY.  BY 12Z WED LOW PRES AND ASSOC TROF DEVELOPS OVER
INTR-MTN WEST INTO THE SRN PLAINS DRIFTING EWD INTO THE FA BY 6Z
THURS AND EXITING THE RGN BY 6Z SAT...VERY SIMILAR TO THE PATTERN WE
HAVE WITNESSED OVER THE PAST 72 HRS. AMONGST MDL PACKAGES THE GFS
AMPLIFIES THE SYSTEM CONSIDERABLY OVER THE CANADIAN/ECMWF WITH
STRONGER FLOW ALOFT AND BETTER LOW-LVL CHARACTERISTICS INCORPORATING
BETTER MOISTURE ADVECTION AT LOW-MID LVLS AND GREATER INSTABILITY...
WHEREAS CANADIAN/ECMWF SHUNTS BETTER CHCS AND ATMOS CONDITIONS FOR
PRECIP FURTHER SOUTH.  HAVE CAUTIOUSLY INCORPORATED CHC POPS
BEGINNING PRIOR TO 0Z THURS INTO 0Z SAT WITH A BLEND OF GEFS/ECMWF
THINKING WITH ACCORDINGLY BETTER CHCS OVER SRN FA.  FEEL I MAY BE
TOO HIGH ON TEMPS ESP FOR THOSE RGNS WHICH WILL BE OVERCOME BY
CLOUDS AND PRECIP...TEMPS WOULD VARY LITTLE UNDER SUCH CONDITIONS...
BUT DID NOT WANT TO VARY FROM PREV FCST THINKING SHOULD MDLS FLIP
AGAIN.  WITH TEMPS UTILIZED GFSMEX GUIDANCE WITH A BLEND OF ECMWF.

INTO THE WEEKEND AN AMPLIFYING RIDGE ACRS THE CNTRL PLNS WILL PRESS
ACRS THE FA INTO 0Z SUN.  WENT WITH A BLEND OF THE GEFS/ECMWF
EMPHASIZING DRIER CONDITIONS AND RETURN SLY FLOW ALLOWING DAYTIME
HIGHS TO RISE BACK INTO THE LOW-MID 80S FOR THE FA.

SIPPRELL

&&

.AVIATION...
/631 PM CDT SUN MAY 16 2010/

EXPECT SHRA TO PERSIST THRU THE NIGHT AT ALL TERMINALS EXCEPT FOR
COU. SOME UNCERTAINTY EXISTS REGARDING ENDING TIME FOR STL/SUS AS
SYSTEM ROTATES AND PULLS OUT OF THE REGION. TRIED TO DEPICT A
BRIEF DRY PERIOD FOR UIN/STL/SUS...BUT PRECIP IS FILLING IN WITH
LATEST RADAR IMAGES. AFTER A BRIEF DRY PERIOD MON LATE MORNING AND
EARLY AFTERNOON...EXPECT AREA OF SHRA TO ROTATE SWD BRINGING
ANOTHER ROUND OF RA TO STL/SUS AND POSSIBLY COU...WITH RA ENDING
AT UIN.

TILLY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 16, 3:57 PM CDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
357 PM CDT SUN MAY 16 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-171115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
357 PM CDT SUN MAY 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

A FEW THUNDERSTORMS ARE FORECAST FOR THE AREA. THESE STORMS ARE
NOT EXPECTED TO BE SEVERE...ALTHOUGH THEY WILL PRODUCE BRIEF
HEAVY DOWNPOURS.

MODERATE TO MAJOR FLOODING IS OCCURRING ON PARTS OF THE
MISSISSIPPI...MISSOURI...AND MIDDLE FABIUS RIVERS. SEE THE
APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA WEDNESDAY INTO
FRIDAY.

MODERATE TO MAJOR FLOODING IS EXPECTED TO CONTINUE ON PARTS OF
THE MISSISSIPPI...MISSOURI...AND MIDDLE FABIUS RIVERS. SEE THE
APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY FLOODING AND RAINFALLS OF
OVER AN INCH.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

SIPPRELL

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 10:51 PM CDTAreal Flood AdvisoryLSXAdams, Brown, Calhoun, Clinton, Greene, Jersey and 4 more6 hr
May 17, 1:42 AM CDTFlash Flood WarningLSXMadison6 hr
May 17, 5:34 AM CDTAreal Flood AdvisoryLSXBrown6 hr
May 17, 5:35 AM CDTAreal Flood AdvisoryLSXGreene, Jersey, Macoupin, Montgomery6 hr
May 17, 7:02 AM CDTAreal Flood AdvisoryLSXAdams4 hr
May 17, 7:30 AM CDTFlash Flood WarningLSXMadison4 hr
May 17, 10:51 AM CDTRiver Flood WarningLSXBrown18 days
May 17, 10:51 AM CDTRiver Flood WarningLSXMorgan, Pike17 days
May 17, 10:51 AM CDTRiver Flood WarningLSXPike, Scott61 days
May 17, 11:56 AM CDTAreal Flood AdvisoryLSXMacoupin6 hr

Nearby

Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.